Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Finite difference method for a combustion model


Author: Lung-An Ying
Journal: Math. Comp. 73 (2004), 595-611
MSC (2000): Primary 65M06, 35L65, 76M20, 80A25
Published electronically: October 27, 2003
MathSciNet review: 2031396
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study a projection and upwind finite difference scheme for a combustion model problem. Convergence to weak solutions is proved under the Courant-Friedrichs-Lewy condition. More assumptions are given on the ignition temperature; then convergence to strong detonation wave solutions or to weak detonation wave solutions is proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 65M06, 35L65, 76M20, 80A25

Retrieve articles in all journals with MSC (2000): 65M06, 35L65, 76M20, 80A25


Additional Information

Lung-An Ying
Affiliation: School of Mathematical Sciences, Peking University, People’s Republic of China

DOI: http://dx.doi.org/10.1090/S0025-5718-03-01601-6
PII: S 0025-5718(03)01601-6
Keywords: Combustion, finite difference method, detonation wave, stiff equation
Received by editor(s): November 12, 2001
Received by editor(s) in revised form: October 22, 2002
Published electronically: October 27, 2003
Article copyright: © Copyright 2003 American Mathematical Society